MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S CHAGAS REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S CHAGAS REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P08-50
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed increased reactive rates for alinity s chagas.The customer further reported there were samples that were repeat reactive and negative by other testing.The customer provided the following data: samples tested on lot 59425be00 sample id (b)(6) initial result was 1.77 (reactive) and repeat results were 1.79 (reactive) & 1.77 (reactive).Ortho esa testing generated a negative result.Sample id (b)(6) initial result was 1.00 (reactive) and repeat results were 1.01 (reactive) & 1.04 (reactive).Ortho esa testing generated a negative result.The customer reported lot 59425be00 was in use from (b)(6) 2025 to (b)(6) 2025.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A1 patient identifier: complete list of sample id's are (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review for the complaint lot did not identify any issues.Review of tracking and trending for the alinity s chagas reagent did not identify an increase in complaint activity related to the complaint issue.An increase in complaint activity was not identified for the complaint lot.The overall performance of the alinity s chagas reagent was reviewed using field data from customers.A review of field data for the overall performance of lot 59425be00 indicated the product was performing as expected.Labeling was reviewed and was found to address the customer reported issue.Based on the results of the investigation, alinity s chagas reagent, lot 59425be00 met performance specifications and no systemic issue or product deficiency was identified.
 
Event or Problem Description

Brand Name
ALINITY S CHAGAS REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21793782
Report Number3002809144-2025-00124
Device Sequence Number18290876
Product Code QHM
UDI-Device Identifier00380740117221
UDI-Public(01)00380740117221(17)250212(10)59425BE00
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
BL125689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2025
Device Catalogue Number06P08-50
Device Lot Number59425BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown